Product Details
5.0 out of 5 stars with 11 reviews

PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets


List Price
$8.99
Our Price
$8.99
Savings
0% OFF
* Pricing Information Updated Less Then A Minute Ago

Availability:

In Stock / Usually ships in 24 hours


Compare to the active ingredients in Advil and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets.
  • Anti-inflammatory, fever reducer and pain reliever

  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps

  • Contains 50 packets of 2 tablets

  • Active Ingredient: Ibuprofen

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access

Product Information   Specifications for PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets Below:

Manufacturer PhysiciansCare
Brand PhysiciansCare
Color BLUE
Model 90015
UPC 073577900158
Item Weight 0 pounds
Item Size 3.25 x 5.25 x 5.25 inches
Package Weight 0.15 pounds
Package Size 4.6 x 3.4 x 3.4 inches
Units in Package 1

Join Our Community!

Like what you see? Get a FREE account and start posting, sharing, and discovering more!

Have Questions? Contact Us!

Find out the answers to your questions by contacting us. We look forward to hearing from you!